RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Demidovich, Boris Pavlovich
(1906–1977)

Statistics Math-Net.Ru
Total publications: 20
Scientific articles: 16

Number of views:
This page:2259
Abstract pages:6493
Full texts:2893
Professor
Doctor of physico-mathematical sciences (1963)
Birth date: 02.03.1906

http://www.mathnet.ru/eng/person24429
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/200580

Publications in Math-Net.Ru
1977
1. B. P. Demidovich, Yu. V. Malyshev, “Further development of the theorem of N. G. Četaev on the instability of motion”, Differ. Uravn., 13:5 (1977),  841–847  mathnet  mathscinet
1968
2. B. P. Demidovich, “The orbital stability of bounded solutions of an autonomous system. I, II”, Differ. Uravn., 4:8 (1968),  1359–1373  mathnet  mathscinet  zmath
3. B. P. Demidovich, “The orbital stability of bounded solutions of an autonomous system. I, II”, Differ. Uravn., 4:4 (1968),  575–588  mathnet  mathscinet  zmath
1967
4. B. P. Demidovich, “An analog of the Andronov–Witt theorem”, Dokl. Akad. Nauk SSSR, 176:5 (1967),  994–996  mathnet  mathscinet  zmath
1965
5. B. P. Demidovich, “A generalization of the Ljapunov stability criterion for regular systems”, Mat. Sb. (N.S.), 66(108):3 (1965),  344–353  mathnet  mathscinet  zmath
1961
6. B. P. Demidovich, “Bounded solutions of a certain quasi-linear system”, Dokl. Akad. Nauk SSSR, 138:6 (1961),  1273–1275  mathnet  mathscinet  zmath
7. B. P. Demidovich, “Dissipativity of a system of nonlinear differential equations in the large”, Uspekhi Mat. Nauk, 16:3(99) (1961),  216  mathnet
1957
8. B. P. Demidovich, “On boundedness of monotonic solutions of a system of linear differential equations”, Uspekhi Mat. Nauk, 12:2(74) (1957),  143–146  mathnet  mathscinet  zmath
1956
9. B. P. Demidovich, “On bounded solutions of a certain nonlinear system of ordinary differential equations”, Mat. Sb. (N.S.), 40(82):1 (1956),  73–94  mathnet  mathscinet  zmath
10. B. P. Demidovich, “On the existence of a limiting regime of a certain non-linear system of ordinary differential equations”, Uch. Zap. Mosk. Gos. Univ., 181 (1956),  3–12  mathnet  mathscinet
1954
11. B. P. Demidovich, “A simple proof of the mean-value theorem for harmonic functions”, Uspekhi Mat. Nauk, 9:3(61) (1954),  213–214  mathnet  mathscinet  zmath
12. B. P. Demidovich, “On some averaging theorems for ordinary differential equations”, Mat. Sb. (N.S.), 35(77):1 (1954),  73–92  mathnet  mathscinet  zmath
1953
13. B. P. Demidovich, “On a case of almost periodicity of a solution of an ordinary differential equation of 1st order”, Uspekhi Mat. Nauk, 8:6(58) (1953),  103–106  mathnet  mathscinet  zmath
1952
14. B. P. Demidovich, “On some properties of the characteristic exponents of a system of ordinary linear differential equations with periodic coefficients”, Uch. Zap. Mosk. Gos. Univ., 163 (1952),  123–132  mathnet  mathscinet  zmath
1951
15. B. P. Demidovich, “On stability in the sense of Lyapunov of a linear system of ordinary differential equations”, Mat. Sb. (N.S.), 28(70):3 (1951),  659–684  mathnet  mathscinet  zmath
1938
16. B. Demidovitch, “Sur certaines conditions suffisantes pour l'existence d'un invariant intégral”, Rec. Math. [Mat. Sbornik] N.S., 3(45):2 (1938),  291–310  mathnet  zmath

1972
17. B. P. Demidovich, “XXXV Moscow Mathematical Competition”, Uspekhi Mat. Nauk, 27:4(166) (1972),  231–232  mathnet
1968
18. P. S. Aleksandrov, M. M. Vainberg, R. È. Vinograd, B. P. Demidovich, “Viktor Vladimirovich Nemytskii (obituary)”, Uspekhi Mat. Nauk, 23:2(140) (1968),  179–192  mathnet  mathscinet  zmath; Russian Math. Surveys, 23:2 (1968), 167–179
1964
19. B. P. Demidovich, “R. A. Rankin, An introduction to mathematical analysis" (review)”, Uspekhi Mat. Nauk, 19:4(118) (1964),  241–243  mathnet  zmath
1961
20. M. M. Vainberg, R. È. Vinograd, B. P. Demidovich, “Victor Vladimirovich Nemytskii (on the sixtieth birthday anniversary)”, Uspekhi Mat. Nauk, 16:1(97) (1961),  201–212  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019